MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint of "the autopulse platform (s/n (b)(4)) displayed user advisory (ua) 21 (position change does not coincide with motor direction) error message" was not confirmed in the archive data and during functional testing.The probable cause or may have contributed to the reported ua21 error message could not be determined.Upon visual inspection, unrelated to the reported complaint, crack short and big black covers of the platform were observed.The observed physical damages appeared to be characteristic of user mishandling the short and big black coversr need to be replaced to address the observed physical damages.The archive data review indicated no ua21 error message; thus, not confirming the reported complaint.Further review of the archive data revealed multiple occurrences of fault code 16 (timeout moving to take-up position), ua17 (max motor on time exceeded during active operation), and ua20 (position out of range) error messages, unrelated to the reported complaints.The fault code 16, ua17 and ua20 errors was due to a defective drive train.The autopulse platform failed the initial functional test due to fault code 16 displayed during take-up, unrelated to the reported complaint.While powering on the autopulse platform, there was no brake activation.The root cause of fault code 16 error was due to defective drive train, likely attributed to an aging device.The autopulse platform was manufatured in january 2014 and is 8 years old, past its service life of 5 years.The drive train motor need to be replaced to address this error.Waiting on customer's approval for service repair.
 
Event or Problem Description
The customer reported that the autopulse platform (s/n (b)(4)) displayed user advisory (ua) 21 (position change does not coincide with motor direction) error message.It is unknown where the problem occurred.However, patient use information was requested, but no additional information was provided.

Brand Name
AUTOPULSE RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave,
san jose, CA 95131
4084192922
MDR Report Key15283395
Report Number3010617000-2022-01203
Device Sequence Number20596549
Product Code DRM
UDI-Device Identifier00849111001052
UDI-Public00849111001052
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2022
Initial Report FDA Received Date08/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/06/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown